# SDR SWAA2021072936479

- Difficulty date: April 7, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guard
- Part number: 411A28572
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT DOOR MECHANISM GUARD IS CRACKED. / REMOVED AND REPLACED CRACKED RIGHT SIDE EMERGENCY EXIT DOOR MECHANISM GUARD DWG 411A2803 REV - AND SRM 51-40-02-0G-0 P/N 411A2857-2 S/I 7252345 WN0016
